# SDR SWAA2021101428537

- Difficulty date: October 10, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737
- Aircraft serial: 32452
- Aircraft time: 66,257 hours, 38,933 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Slat 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK SLAT 1 ANGLE LOCATED AT THE END OF INBOARD SLAT TRACK AT LT WING 2021-460671 / REPLACED ANGLE LOC SLAT 1 AT END OF INBOARD SLAT TRACK LT WING I.A.W CMM B737-700 57-43-01 REPLACED ANGLE LOC SLAT 1 AT END OF INBOARD SLAT TRACK LT WING I.A.W CMM B737-700 57-43-01
